# SDR GTIA2021010435531

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 16,504 hours, 7,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY DOOR EXIT ACCUMULATOR FOR DOOR ASSIST REQUIRES SERVICE.  L22 EMERGENCY DOOR EXIT ACCUMULATOR FOR DOOR ASSIST WAS SERVICED, IAW AMM 52-10-00.
